| Model Number |
7222120000 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 14 events were reported for this quarter.Product return status: 2 devices were received.12 devices were not available for evaluation.Additional information: 14 devices were not labeled for single-use.14 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 14 malfunction events in which the device was reportedly difficult to open or close.- 14 events had no patient involvement; no patient impact.